Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 31, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 29, 2017, 11:29 AM CDT for Kenosha County, Wisconsin; Lake County, Illinois. It took effect at Jun 30, 2017, 4:00 PM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2017, 11:29 AM CDT (16:29 UTC)
- In effect from
- Jun 30, 2017, 4:00 PM CDT
- Expired
- Jul 2, 2017, 4:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lake County, IL, Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River near New Munster (NMSW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
023
WGUS43 KMKX 291629
FLWMKX
Flood Warning
National Weather Service Milwaukee/Sullivan WI
1129 AM CDT THU JUN 29 2017
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha AND Lake COUNTIES
&&
WIC059-ILC097-300429-
/O.NEW.KMKX.FL.W.0031.170630T2100Z-170702T2100Z/
/NMSW3.1.ER.170630T2100Z.170701T1200Z.170702T1500Z.UU/
1129 AM CDT THU JUN 29 2017
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Fox River Near New Munster.
* At 11:00 AM Thursday the stage was 7.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 11.4 feet by Saturday morning.the river
will fall below flood stage by late Sunday morning.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Thu Fri Sat Sun
New Munster 11.0 10.0 7.92 11 AM 06/29 9.2 11.1 11.3 10.8
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 8.32 08 AM 06/24 0.93 11.40 07 AM 07/01
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Thu Jun 29 0.00
New Munster: 1 pm-7 pm Thu Jun 29 0.06
New Munster: 7 pm-1 am Thu Jun 29 0.22
New Munster: 1 am-7 am Fri Jun 30 0.13
New Munster: 7 am-1 pm Fri Jun 30 0.05
New Munster: 1 pm-7 pm Fri Jun 30 0.11
New Munster: 7 pm-1 am Fri Jun 30 0.05
New Munster: 1 am-7 am Sat Jul 01 0.00
$$3 follow-up statements
714
WGUS83 KMKX 300233
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
933 PM CDT THU JUN 29 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River near
New Munster
Sugar River at
Brodhead
&&
WIC059-ILC097-301433-
/O.EXT.KMKX.FL.W.0031.170701T0900Z-170704T0000Z/
/NMSW3.1.ER.170701T0900Z.170702T0600Z.170703T1800Z.UU/
933 PM CDT THU JUN 29 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 9:00 PM Thursday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...the river is forecast to rise above flood stage
Saturday morning, crest near 11.5 feet Sunday morning and then
fall below flood stage Monday afternoon.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811 4245 8827 4255 8825
$$
WIC045-105-301433-
/O.EXT.KMKX.FL.W.0032.000000T0000Z-170701T0000Z/
/BROW3.1.ER.170629T1915Z.170630T0030Z.170630T1800Z.NO/
933 PM CDT THU JUN 29 2017
The Flood Warning continues for
The Sugar River At Brodhead.
* At 8:15 PM Thursday the stage was 5.3 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to
fall below flood stage Friday afternoon.
* Impact...At 5.5 feet...Some roads are flooded about 6 miles
downstream in Avon Township in Rock County. In the Avon Bottoms
area of Rock County, flooding is occurring in Sugar River Park.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Thu Fri Sat Sun
New Munster 11.0 10.0 9.21 9 PM 6/29 10.6 11.4 11.4 10.9
Brodhead 5.0 4.5 5.26 8 PM 6/29 4.8 3.7 2.9 2.3
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Brodhead 5.28 7 PM 6/29 3.40 5.20 1 AM 6/30
New Munster 9.21 9 PM 6/29 2.23 11.50 1 AM 7/02
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Thu Jun 29 0.26
New Munster: 1 pm-7 pm Thu Jun 29 0.22
New Munster: 7 pm-1 am Thu Jun 29 0.07
New Munster: 1 am-7 am Fri Jun 30 0.01
New Munster: 7 am-1 pm Fri Jun 30 0.00
New Munster: 1 pm-7 pm Fri Jun 30 0.00
New Munster: 7 pm-1 am Fri Jun 30 0.00
New Munster: 1 am-7 am Sat Jul 01 0.00
Brodhead: 7 am-1 pm Thu Jun 29 0.25
Brodhead: 1 pm-7 pm Thu Jun 29 0.09
Brodhead: 7 pm-1 am Thu Jun 29 0.05
Brodhead: 1 am-7 am Fri Jun 30 0.00
Brodhead: 7 am-1 pm Fri Jun 30 0.00
Brodhead: 1 pm-7 pm Fri Jun 30 0.00
Brodhead: 7 pm-1 am Fri Jun 30 0.00
Brodhead: 1 am-7 am Sat Jul 01 0.00769
WGUS83 KMKX 300930
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
430 AM CDT FRI JUN 30 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha AND Lake COUNTIES
&&
WIC059-ILC097-302130-
/O.EXT.KMKX.FL.W.0031.170701T1641Z-170703T0818Z/
/NMSW3.1.ER.170701T1641Z.170702T0600Z.170703T0218Z.UU/
430 AM CDT FRI JUN 30 2017
The Flood Warning continues for
The Fox River Near New Munster.
* At 4:00 AM Friday the stage was 9.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 11.5 feet by early Sunday morning.the
river will fall below flood stage by Sunday before midnight.
* Impact...At 11.5 feet...Water is in the yards of some homes in the
Town of Salem, Village of Silver Lake, and Wheatland areas.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Fri Sat Sun Mon
New Munster 11.0 10.0 9.43 04 AM 06/30 10.2 11.2 11.1 10.8
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 9.41 03 AM 06/30 2.17 11.50 01 AM 07/02
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Fri Jun 30 0.26
New Munster: 1 pm-7 pm Fri Jun 30 0.22
New Munster: 7 pm-1 am Fri Jun 30 0.07
New Munster: 1 am-7 am Sat Jul 01 0.01
New Munster: 7 am-1 pm Sat Jul 01 0.00
New Munster: 1 pm-7 pm Sat Jul 01 0.00
New Munster: 7 pm-1 am Sat Jul 01 0.00
New Munster: 1 am-7 am Sun Jul 02 0.00855
WGUS83 KMKX 301513
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
1013 AM CDT FRI JUN 30 2017
...The Food Warning is cancelled for the following rivers in
Wisconsin...Illinois...
Fox River Near New Munster affecting Kenosha AND Lake COUNTIES
&&
WIC059-ILC097-301543-
/O.CAN.KMKX.FL.W.0031.000000T0000Z-170703T0818Z/
/NMSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1013 AM CDT FRI JUN 30 2017
The Flood Warning is cancelled for
The Fox River Near New Munster.
* At 9:00 AM Friday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.3 feet
tomorrow early afternoon.
* Impact...At 11.5 feet...Water is in the yards of some homes in the
Town of Salem, Village of Silver Lake, and Wheatland areas.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Fri Sat Sun Mon
New Munster 11.0 10.0 9.47 09 AM 06/30 9.7 10.3 10.1 9.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 9.47 08 AM 06/30 1.80 10.30 01 PM 07/01
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.
New Munster: 7 am-1 pm Fri Jun 30 0.03
New Munster: 1 pm-7 pm Fri Jun 30 0.24
New Munster: 7 pm-1 am Fri Jun 30 0.04
New Munster: 1 am-7 am Sat Jul 01 0.00
New Munster: 7 am-1 pm Sat Jul 01 0.01
New Munster: 1 pm-7 pm Sat Jul 01 0.00
New Munster: 7 pm-1 am Sat Jul 01 0.00
New Munster: 1 am-7 am Sun Jul 02 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 29, 5:25 AM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, Jun 29, 5:25 AM CDT, 6 hours 4 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 525 AM CDT Thu Jun 29 2017 .AVIATION(12Z TAFS)... Some patchy MVFR CIGS will be moving across the area before 8 am...thereafter, look for VFR conditions through much of the evening. Another wave of showers and thunderstorms should move into southern Wisconsin toward 7 pm this evening. The bulk of the rain will be limited to far southern Wisconsin, but some showers and storms will spread north of Milwaukee and Madison after midnight. MVFR CIGS return after 06z Friday with some IFR CIGS possible around 12z Friday, then conditions improve toward late morning on Friday. Southwest winds will diminish this afternoon. && .PREV DISCUSSION... (Issued 328 AM CDT Thu Jun 29 2017) SHORT TERM... Today and tonight...Forecast confidence is medium. We're in between mid level waves for much of today, so things will be mostly quiet through the morning and afternoon. We may even see some sunshine with highs pushing into the lower 80s. Dewpoints will remain elevated, so look for it to feel humid/muggy. Showers and storms approach southwest WI again toward evening. Another mid level wave arrives by evening with rather decent deep level forcing. We lack the good thermal/CAPE and deep layer shear support, so the threat for severe storms is rather low. But, it can't be ruled out either. So the roughly southern two tier of counties are in a marginal risk for severe storms from late afternoon through tonight. The best chance for rain will be along the WI/IL border. LONG TERM... Friday through Sunday...Forecast confidence is medium: Multiple waves are forecast to move through broad cyclonic flow Friday and Saturday, bringing more shower/storm chances. Not easy to time the individual impulses yet, so just went with chance pops. Models are suggesting a stronger wave and a surface front to drop through on Sunday, possibly bringing a better chance of widespread showers/storms. Left temps near a consensus blend of models Friday through the weekend, due to uncertainty in timing of cloud cover and precip. Looks like highs should be within a couple degrees of normal. Monday through Wednesday...Forecast confidence is low to medium: High pressure will build into the region from the north for the first half of next week, with a frontal boundary just to the south of the high. Shower/storm chances will continue near the front. Models differ with the southward extent of the high during this period. The ECMWF has the high far enough south for dry weather Mon-Wed, while the GFS keeps the high and front farther north, bringing shower/storm chances each day. Kept some precip chances in the forecast for now due to the uncertainty. Temps should remain about the same into early next week. AVIATION(06Z TAFS)... Any lingering MVFR CIGS early this morning will lift to VFR levels by or shortly after sunrise. VFR conditions are then expected into the early evening. Another round of showers and thunderstorms will overspread the area this evening. Widespread MVFR CIGS are expected after 06z Friday, lingering through the morning on Friday. MARINE... I'll extend the small craft advisory through mid morning due to lingering higher waves. Winds are diminishing, but remain elevated enough to keep the waves up. Otherwise, winds and waves look to remain below small craft advisory levels into early next week. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory until 10 AM CDT this morning for LMZ643>646. && Update...Davis Today/Tonight and Aviation/Marine...Davis Friday THROUGH Wednesday...DDV
Hazardous weather outlook, Jun 29, 10:18 AM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 1018 AM CDT Thu Jun 29 2017 WIZ046-047-051-052-056>060-062>072-301530- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1018 AM CDT Thu Jun 29 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight There is a chance of thunderstorms late this afternoon through tonight. A few storms may become severe, mainly along and south of a line from Lone Rock to Madison to Milwaukee, where there is a Marginal Risk for severe storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times from Friday through Wednesday, as multiple low pressure systems move through the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this later this afternoon into tonight. LMZ643>646-301530- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1018 AM CDT Thu Jun 29 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...This Afternoon and Tonight Gusty southwest winds will approach Small Craft Advisory levels into this afternoon. There is a chance of thunderstorms late this afternoon through tonight. A few storms may become severe, mainly south of Port Washington. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times from Friday through Wednesday, as multiple low pressure systems move through the region. Wood www.weather.gov/mkx
In the hours before
Local storm report, Jun 29, 10:44 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1044 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG FORT ATKINSON 42.93N 88.84W
06/27/2017 JEFFERSON WI NWS EMPLOYEE
SEVERAL LARGE BRANCHES DOWN.
&&
BHERZOGLocal storm report, Jun 29, 10:45 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HEAVY RAIN NEW GLARUS 42.81N 89.63W
06/29/2017 M2.76 INCH GREEN WI PUBLIC
24 HOUR RAIN
&&
BHERZOGLocal storm report, Jun 29, 10:46 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1046 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HEAVY RAIN MONROE 42.60N 89.64W
06/29/2017 E3.00 INCH GREEN WI PUBLIC
24 HOUR RAIN.
&&
BHERZOGLocal storm report, Jun 29, 10:47 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HEAVY RAIN 7 NW JANESVILLE 42.76N 89.11W
06/29/2017 M2.48 INCH ROCK WI TRAINED SPOTTER
24 HOUR RAIN TOTAL
&&
BHERZOGLocal storm report, Jun 29, 10:48 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HEAVY RAIN 3 N BUTLER 43.15N 88.07W
06/29/2017 M2.62 INCH WAUKESHA WI TRAINED SPOTTER
&&
BHERZOGLocal storm report, Jun 29, 11:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG ORFORDVILLE 42.63N 89.26W
06/28/2017 ROCK WI EMERGENCY MNGR
WIDESPREAD TREE DAMAGE ACROSS SOUTHWESTERN ROCK COUNTY.
&&
BHERZOGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 67 min |
| Jun 28, 7:10 PM CDT | Areal Flood Advisory | MKX | Lafayette | 110 min |
| Jun 28, 7:11 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 34 min |
| Jun 28, 7:18 PM CDT | Flash Flood Warning | MKX | Lafayette | 3 hr |
| Jun 28, 7:22 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 38 min |
| Jun 28, 7:38 PM CDT | Tornado Warning | MKX | Rock | 22 min |
| Jun 28, 7:45 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 45 min |
| Jun 28, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 43 min |
| Jun 28, 8:13 PM CDT | Special Marine Warning | MKX | 92 min | |
| Jun 28, 8:16 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 44 min |
| Jun 28, 8:21 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 114 min |
| Jun 28, 8:26 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 34 min |
| Jun 28, 9:59 PM CDT | Special Weather Statement | MKX | Lafayette | 31 min |
| Jun 28, 10:20 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 25 min |
| Jun 28, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 31 min |
| Jun 28, 11:04 PM CDT | Special Weather Statement | MKX | Dane | 26 min |
| Jun 28, 11:13 PM CDT | Severe Thunderstorm Warning | MKX | Green | 32 min |
| Jun 28, 11:30 PM CDT | Special Weather Statement | MKX | Jefferson | 30 min |
| Jun 28, 11:38 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 23 min |
| Jun 29, 12:00 AM CDT | Special Weather Statement | MKX | Waukesha | 30 min |
| Jun 29, 12:13 AM CDT | Special Weather Statement | MKX | Green, Rock, Walworth | 32 min |
| Jun 29, 12:51 AM CDT | Special Weather Statement | MKX | Rock, Walworth | 24 min |
| Jun 29, 1:15 AM CDT | Special Weather Statement | MKX | Walworth | 60 min |
| Jun 29, 1:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 34 min |
| Jun 29, 1:45 AM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 29, 6:23 PM CDT | River Flood Warning | MKX | Green, Rock | 22 hr |
Nearby
River Flood Warnings in Wisconsin, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.